# SDR AWXA200301617

- Difficulty date: December 4, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Tip Cap
- Part number: 65C2514515
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-18 CHECK A 1 INCH CRACK WAS FOUND ON LT HORIZONTAL STABILIZER TIP LEADING EDGE LBL 252.10.  MAINTENANCE BLENDED OUT CRACK ON LT HORIZONTAL STABILIZER TIP LEADING EDGE; PERFORMED BOND REPAIR IAW B737-300 SRM 51-70-16, REPAIR 11.
